Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Stablon and brain 'zaps'

Posted by sukarno on July 16, 2007, at 17:25:46

In reply to Re: Stablon and brain 'zaps' sukarno, posted by Sigismund on July 16, 2007, at 2:12:10

I went back to three tablets a day and feel much better now. I don't even feel like I need 4 again.
I don't think I'll try to go down to 2 tablets until a few more weeks have passed.

You are right about the medical community and their interpretation of withdrawal. What they think is "mild" is really "major" to the patient. hehheh. :-)

It's like how they describe abrupt benzodiazepine withdrawal. They think that vomiting, insomnia, muscle cramps and rapid heartrate are all "minor withdrawal symptoms". To me that's major, but then again, they aren't the patient. Doctors should sample some of the medications they push on their patients so they know what that is like.

It's so easy for them to sit back in their chair and dismiss brain zaps and sexual dysfunction associated with SSRIs and deny that those are withdrawal symptoms. They're probably thinking to themselves, "Thank God I don't take that crap!". lol


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sukarno thread:769761
URL: http://www.dr-bob.org/babble/20070710/msgs/769937.html